# SDR 99ZZZX4414

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420GC
- Make and model: Cessna 421B
- Aircraft serial: 421B0494
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Failed
- Location: Exhaust Valve
- Part time: 829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EXHAUST VALVE GUIDE FAILED AND ALLOWED CRANKCASE PRESSURE TO BLOW OIL OUT THE BREATHER.  VALVE GUIDE PARTICLES DAMAGED TURBO.  CHANGED CYLINDER AND TURBO.  ENGINE CONVERTED TO 1,600 TBO BY STC 09059SC AT WESTERN SKYWAYS.
